Title of article :
Asymptotic behavior of solutions for a class of predator–prey reaction–diffusion systems with time delays ✩
Author/Authors :
Yuanming Wang، نويسنده , , b، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2007
Pages :
14
From page :
137
To page :
150
Abstract :
The aim of this paper is to investigate the asymptotic behavior of solutions for a class of three-species predator–prey reaction–diffusion systems with time delays under homogeneous Neumann boundary condition. Some simple and easily verifiable conditions are given to the rate constants of the reaction functions to ensure the convergence of the time-dependent solution to a constant steady-state solution. The conditions for the convergence are independent of diffusion coefficients and time delays, and the conclusions are directly applicable to the corresponding parabolic-ordinary differential system and to the corresponding system without time delays. © 2006 Elsevier Inc. All rights reserved.
Keywords :
reaction–diffusion system , Predator–prey model , Time delay , Asymptotic behavior , upper and lowersolutions
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2007
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
935433
Link To Document :
بازگشت